# SDR ASAA2016090117890

- Difficulty date: September 1, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 37,707 hours, 11,366 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7505188
- Condition: Corroded
- Location: Bs 500-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY RIGHT TRANSITION PANEL HAS CORROSION AT SEVERAL SPOTS. BS 500 - 500I, RBL 21.  ACFT GROUNDED.  REMOVED CORROSION IAW 51-10-02,  FOUND TO BE OUT OF LIMITS IAW 53-00-53-1A, FIG 103 DET D.  REPAIRED IAW SRM 51-10-02, SRM 53-00-53-2R,  SRM 53-30-53-01, SRM 53-00-53-1R-5,  SRM 51-20-01, AND AMM 51-21-00
